Bernd Siebert
Schriftzug: Fachbereich Mathematik 
  UHH > Fakultäten > MIN-Fakultät > Mathematik > Analysis und Differentialgeometrie > Bernd Siebert   STiNE |  KUS-Portal |  Sitemap Suchen Hilfe there is no english version of this page  

(mit D. Abramovich, Q. Chen, M. Gross) Decomposition of degenerate Gromov-Witten invariants , 63 S., arXiv:1709.09864 [math.AG].
(mit H. Argüz) On the real locus in the Kato-Nakayama space of logarithmic spaces with a view toward toric degenerations , 44 S., arXiv:1610.07195 [math.AG].
(mit M. Gross) Intrinsic mirror symmetry and punctured Gromov-Witten invariants, 37 S., arXiv:1609.00624 [math.AG].
(mit M. Gross, P. Hacking, S. Keel) Theta functions on varieties with effective anti-canonical class , 115 S., arXiv:1601.07081 [math.AG].
(mit H. Ruddat) Canonical Coordinates in Toric Degenerations, 39 S., arXiv:1409.4750 [math.AG].
(mit M. Gross) Local mirror symmetry in the tropics, in: Proceedings of the International Congress of Mathematicians, Volume II, 723–744, Kyung Moon Sa Co. Ltd., Seoul, 2014. arXiv:1404.3585 [math.AG].
(mit M. Gross) Theta functions and mirror symmetry, 43 S., arXiv:1204.1911 [math.AG].
(mit M. Gross) Logarithmic Gromov-Witten invariants, J. Amer. Math. Soc. 26 (2013), 451–510. arXiv:1102.4322 [math.AG].
(mit M. Carl, M. Pumperla) A tropical view on Landau-Ginzburg models, 42 S., [PDF].
(mit M. Gross, R. Pandharipande) The tropical vertex, Duke Math. J. 153 (2010), 297–362. arXiv:0902.0779 [math.AG].
(mit M. Gross) An invitation to toric degenerations, in: Surveys in differential geometry. Volume XVI. Geometry of special holonomy and related topics, 43–78, Surv. Differ. Geom., 16, Int. Press 2011. arXiv:0808.2749 [math.AG].
(mit M. Gross) Mirror symmetry via logarithmic degeneration data II, J. Algebraic Geom. 19 (2010), 679–780. arXiv:0709.2290 [math.AG].
(mit M. Gross) From real affine geometry to complex geometry, Ann. of Math. 174 (2011), 1301–1428, arXiv:math/0703822 [math.AG].
(mit G. Tian) Lectures on pseudo-holomorphic curves and the symplectic isotopy problem, in: Symplectic 4-Manifolds and Algebraic Surfaces (CIME-Sommerschule Cosenza 2003), 269–340, Springer-Verlag 2008. [PDF]
(mit T. Nishinou) Toric degenerations of toric varieties and tropical curves, Duke Math. J. 135 (2006), 1–51. [math.AG/0409060].
(mit M. Gross) Mirror symmetry via logarithmic degeneration data I, J. Differential Geom. 72 (2006), 169–338. [math.AG/0309070].
(mit M. Gross) Affine manifolds, log structures, and mirror symmetry, Turkish J. Math. 27 (2003), 33–60. [math.AG/0211094].
(mit S. Schröer) Toroidal crossings and logarithmic structures, Adv. Math. 202 (2006), 189–231. [math.AG/0211088].
(mit G. Tian) On the holomorphicity of genus two Lefschetz fibrations, Ann. of Math. (2) 161 (2005), 959–1020. [math.SG/0305343].
(mit S. Schröer) Irreducible degenerations of primary Kodaira surfaces, in: Complex Geometry — Collection of Papers dedicated to Hans Grauert (Hrsg. I. Bauer, F. Catanese, Y. Kawamata, T. Peternell, Y.-T. Siu), 193–222. Springer-Verlag 2002. [math.AG/0001077].
(mit G. Tian) Weierstraß polynomials and plane pseudo-holomorphic curves, Chinese Ann. Math. B 23 No.1 (2002) 1–10. [PDF]
(mit G. Tian) On hyperelliptic Lefschetz fibrations of four manifolds, Comm. Cont. Math. 1 (1999) 255–280. [math.GT/9903006].
Counterexample to the equivariance of versal deformations, Vorabdruck 1999, 4 S. [PDF]
Algebraic and symplectic Gromov-Witten invariants coincide, Ann. Inst. Fourier 49 (1999) 1743–1795. [math.AG/9804108].
Symplectic Gromov-Witten invariants, New trends in Algebraic Geometry (F. Catanese, K. Hulek, C. Peters, M. Reid eds.), Warwick 1996, Cambridge University Press 1998, 375–424. [PDF]
An update on (small) quantum cohomology, in: Mirror symmetry, III (Hrsg. D.H. Phong, L. Vinet, S.T. Yau eds.), 279–312, AMS/IP Stud. Adv. Math. 10, Amer. Math. Soc. 1999. [PDF]
Virtual fundamental classes, global normal cones and Fulton's canonical classes, in: Frobenius manifolds (Hrsg: C. Hertling, M. Marcolli), 341–358, Vieweg-Verlag 2004. [math.AG/0509076]
Gromov-Witten invariants for general symplectic manifolds, Vorabdruck 1996, Revision 12/97, 74 S., Habilitationsschrift Bochum 1998. [dg-ga/9608005].
(mit G. Tian) Recursive relations for the cohomology ring of moduli spaces of stable bundles, Turkish Journ. Math. 19 (1995) 131–144. [alg-geom/9410019].
(mit G. Tian) On quantum cohomology rings of Fano manifolds and a formula of Vafa and Intriligator, Asian Journ. Math. 1 (1997) 679–695. [alg-geom/9403010].
Fibre cycles of holomorphic maps: II. Fibre cycle space and canonical flattening, Math. Ann. 300 (1994), 243–271.
Fibre cycles of holomorphic maps: I. Local Flattening, Math. Ann. 296 (1993), 269–283.
Faserzykelräume, geometrische Plattifikation und meromorphe Äquivalenzrelationen, Dissertation, Göttingen 1992.
Die Existenz einer Hermite-Einstein-Metrik auf einem stabilen Vektorraumbündel, Diplomarbeit, Göttingen 1989. [PDF]

 
  Seitenanfang  Impressum 2017-10-07, Bernd Siebert